The Impact Of Consuming Two Types Of Antidiarrheal Drugs Simultaneously?
Can diarrhea sufferers take imodium medicine together with new antides
hello .. thanks for the question ..
diarrhea is a condition or disease characterized by feces / stool or feces becoming more fluid and with a frequency of more than 3 times a day. generally caused by bacterial, viral, or parasitic infections in the intestine or food allergies. symptoms that arise can be accompanied by fever, abdominal pain or heartburn, nausea, vomiting, to defecate mucus or blood. diarrhea can last for days to more than a week which can cause the body to lack fluids / dehydration with symptoms of dry mouth and frequent thirst, dry skin, urination a little, and weakness. to find out the cause of diarrhea need to be done a physical examination, examination of feces and blood, or examination of the intestine with a tool (colonoscopy). Proper treatment is based on the causes found from the examination. basically coping with fluid intake to prevent dehydration is very important and providing appropriate antibiotic drugs and diarrhea-stopping drugs and medications that are needed according to symptoms that arise (eg fever, can be given paracetamol). based on the drug you are taking, imodiun medicine is a trademark of loperamide which is a drug commonly used to treat diarrhea that works to slow down the bowel movement so that the intestine can absorb more water and can help the stool become solid. Side effects that can arise taking this drug are dizziness, feeling tired and sleepy, abdominal pain / cramps and constipation. new antides drug is a trademark of attapulgite drug which is an antidiarrheal drug and has a work like loperamide and has side effects of nausea, stomach pain, constipation and flatulence. because the two drugs as antidiarrheals have the same work, you should not use them together or only need one of them to reduce the side effects that can occur. if the effects occur as already mentioned and if the diarrhea gets heavier such as diarrhea bleeding until dehydration, you should consult your doctor for further examination in the form of physical examination, examination of feces and blood so that you get the right treatment.
things you can do is consume healthy and nutritious food, drink 2 liters of water a day, usually wash your hands well and cleanly, use one of the medicines you consume, do not delay checking with your doctor.
hopefully can help..